# SDR DXTA200701864

- Difficulty date: January 18, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 7,405 hours, 4,735 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Logic Card
- Part number: 67184645
- Part serial: 0265
- Condition: Inoperative
- Location: Rudder Limiter
- Part time: 4,941 hours, 3,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMITER FAIL B EICAS MESSAGE RUDDER LIMIT 90%.GAINED ACCESS TO THE RUDDER LIMITER PCB NK124. REMOVED RUDDER LIMITER PCB NK124 AND INSTALLED A NEW RUDDER LIMITER PCB. CONNECTED THE AIR DATA TEST SET AND APPLIED ELECTRICAL POWER. APPLIED HYDRAULICS AND PERFORMED RUDDER LIMIT TEST SEVERAL TIMES. OPS CHECK GOOD. REMOVED DATA TEST SET. CLOSED LOGIC MODULE AND MAIN "J" BOX COVER WORK DONE IAW CH 24-53-20 AND CH. 27-20-00 OF THE 750 MM
